# SDR CA010409004

- Difficulty date: March 16, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 952 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brush Holder
- Part number: 9789601090
- Condition: Worn
- Location: Starter Gen
- Part time: 149 hours, 102 cycles
- Component: Starter Gen, Pilats, 5243212158
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE SECOND GENERATOR WENT OFF LINE, THE PILOT DID A RESET, THE GENERATOR CAME BACK ONLINE. APPROXIMATELY FIVE MINUTES LATER IT WENT OFF LINE AGAIN. THIS TIME THE PILOT DID NOT TRY TO RESET. ONCE THE AIRCRAFT WAS BACK ON THE GROUND THE PILOT TRYED A RESET ONCE MORE. HOWEVER, WAS NOT ABLE TO GET THE GENERATOR BACK ONLINE. THE BRUSH ASSY REPLACED, AND THE GENERATOR IS NOW SERVICEABLE. THIS GENERATOR HAD THE POST SB 24-016 BRUSHES.
